Apr 7, 2008
i was diagnosed like 1month ago and have been on atripla. Before this i was working out for a long time and well with a flat stomach i have stopped working out for a yr now and after being diagnosed i have noticed that i have a belly. Is this suppose to happen with atripla i dont want to get a belly how do i get rid of it..
thanks for your info
| Response from Dr. Pierone
Hello and thanks for posting. Atripla is not known for producing a potbelly. Most likely it is related to the change in your exercise pattern. Watch your diet, start exercising regularly and chances are good that you can regain your flat stomach. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Getting HIV From Sex With A Prostitute
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Tingling In Feet After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.